# SDR SIMA20121223008

- Difficulty date: December 23, 2012
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 35,026 hours, 29,091 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Corroded
- Location: Spoiler Sensor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SPOILER PROXIMITY SENSOR HAS CORRODED CONNECTOR.  INSTALLED CONNECTOR IAW EO EM-57MR-663.
